# SDR AALA202306299667

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A320*
- Aircraft serial: 6761
- Aircraft time: 22,923 hours, 8,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT PASSENGER/CREW DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER ACCUMULATOR PRESSURE LOW. SERVICED RIGHT AFT PASSENGER/CREW DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER.
